Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 127, NWS Norman, OK

May 25, 2015Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2015, 2:55 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 2:55 PM CDT (19:55 UTC)
Expired
May 25, 2015, 3:30 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Atoka County, OK, Bryan County, OK

What was reported inside it

TimeReportWhereRemark
May 25, 2:55 PM CDTTORNADO3 N Blue, OK
May 25, 3:10 PM CDTTORNADO5 Ene Caddo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:54 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WFUS54 KOUN 251955
TOROUN
OKC005-013-252030-
/O.NEW.KOUN.TO.W.0127.150525T1955Z-150525T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 330 PM CDT
    
* AT 254 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO
  WERE LOCATED 3 MILES NORTH OF BLUE AND 5 MILES NORTHEAST OF 
  COLBERT...MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...ATOKA...COLBERT...CADDO...BOKCHITO...SILO...TUSHKA...
  CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...BLUE...CARTWRIGHT...
  CALERA...BENTLEY AND NORTHWESTERN MCGEE CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3402 9611 3383 9657 3416 9645 3416 9641
      3426 9641 3447 9585
TIME...MOT...LOC 1954Z 207DEG 31KT 3405 9623 3392 9647 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
3 follow-up statements
682 
WWUS54 KOUN 251958
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT MON MAY 25 2015

OKC005-013-252030-
/O.CON.KOUN.TO.W.0127.000000T0000Z-150525T2030Z/
BRYAN OK-ATOKA OK-
258 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN BRYAN AND SOUTHWESTERN ATOKA COUNTIES...
    
AT 257 PM CDT...A CONFIRMED TORNADO PRODUCING DAMAGE WAS LOCATED 
3 MILES NORTH OF BLUE...MOVING NORTHEAST AT 35 MPH. ANOTHER STORM 
WITH ROTATION INDICATED ON RADAR WAS LOCATED 5 MILES SOUTHWEST OF 
DURANT.

HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...COLBERT...CADDO...BOKCHITO...SILO...TUSHKA...
CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...BLUE...CARTWRIGHT...
CALERA...BENTLEY AND NORTHWESTERN MCGEE CREEK LAKE.

LAT...LON 3402 9611 3383 9657 3416 9645 3416 9641
      3426 9641 3447 9585
TIME...MOT...LOC 1957Z 213DEG 31KT 3408 9619 

TORNADO...OBSERVED
HAIL...1.75IN

$$

..SPEG.
026 
WWUS54 KOUN 252004
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT MON MAY 25 2015

OKC005-013-252030-
/O.CON.KOUN.TO.W.0127.000000T0000Z-150525T2030Z/
BRYAN OK-ATOKA OK-
304 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHWESTERN BRYAN AND SOUTHWESTERN ATOKA COUNTIES...
    
AT 303 PM CDT...A CONFIRMED DANGEROUS TORNADO WAS LOCATED 
APPROXIMATELY 4 MILES EAST OF CADDO...MOVING NORTH AT 30 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
         DESTRUCTION IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...COLBERT...CADDO...BOKCHITO...SILO...TUSHKA...
CANEY...KENEFIC...MEAD...ARMSTRONG...LANE...BLUE...CARTWRIGHT...
CALERA...BENTLEY AND NORTHWESTERN MCGEE CREEK LAKE.

LAT...LON 3402 9611 3383 9657 3416 9645 3416 9641
      3426 9641 3447 9585
TIME...MOT...LOC 2003Z 193DEG 27KT 3412 9619 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

..SPEG.
920 
WWUS54 KOUN 252016
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CDT MON MAY 25 2015

OKC013-252025-
/O.CAN.KOUN.TO.W.0127.000000T0000Z-150525T2030Z/
BRYAN OK-
316 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR NORTHWESTERN BRYAN COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
BRYAN COUNTY.

LAT...LON 3416 9612 3416 9633 3432 9625 3431 9598
TIME...MOT...LOC 2015Z 192DEG 16KT 3418 9618 

$$

OKC005-252030-
/O.CON.KOUN.TO.W.0127.000000T0000Z-150525T2030Z/
ATOKA OK-
316 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
SOUTHWESTERN ATOKA COUNTY...
    
AT 315 PM CDT...A CONFIRMED DANGEROUS TORNADO WAS LOCATED 
4 MILES SOUTHEAST OF CANEY...MOVING NORTH AT 20 MPH. THIS TORNADO
WILL PASS VERY NEAR OR EAST OF CANEY. RESIDENTS IN AND NEAR CANEY
SHOULD SEEK SHELTER NOW!

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY 
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES 
         WILL BE DESTROYED. CONSIDERABLE DAMAGE TO 
         HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE 
         DESTRUCTION IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
TUSHKA...CANEY AND BENTLEY. 

LAT...LON 3416 9612 3416 9633 3432 9625 3431 9598
TIME...MOT...LOC 2015Z 192DEG 16KT 3418 9618 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 2:48 PM CDT, 7 minutes earlier.

Area forecast discussion, May 25, 2:48 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CDT MON MAY 25 2015

.DISCUSSION...
BAND OF STRONG TO SEVERE STORMS EXPECTED TO EXIT THE AREA EARLY
THIS EVENING... SO ANTICIPATE LETTING THE FLASH FLOOD WATCH EXPIRE
AT 00Z THIS EVENING.

OTHERWISE... NOT MUCH IN THE WAY OF CHANGES MOVING FORWARD. WE
STILL SEE AN ACTIVE WEEK AHEAD WITH DAILY CHANCES FOR RAIN AND
THUNDERSTORMS. NEXT COUPLE OF DAYS MAY BE MORE SCATTERED...
HOWEVER MORE SIGNIFICANT DISTURBANCE WILL APPROACH THE SOUTHERN
PLAINS BY THE END OF THE WEEK... BRINGING INCREASED PRECIP CHANCES
ALONG WITH HEAVY RAINFALL AND CONT STRONG TO SEVERE WEATHER RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  60  81  63  83 /  30  30  50  40
HOBART OK         57  80  60  85 /  20  20  30  30
WICHITA FALLS TX  61  85  65  87 /  20  30  30  40
GAGE OK           53  79  56  83 /  10  20  20  30
PONCA CITY OK     59  80  62  83 /  40  20  40  30
DURANT OK         63  82  67  84 /  60  20  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ008-012-013-
     016>020-022>032-035-037>048-050>052.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ085-086-
     088>090.

&&

26/30
Hazardous weather outlook, May 25, 11:55 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT MON MAY 25 2015

OKZ004>048-050>052-TXZ083>090-261000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.FLOODING...
NUMEROUS RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE TODAY...AND
THE SOIL IS SATURATED OVER MOST OF OKLAHOMA AND NORTH TEXAS.
ADDITIONAL RAINFALL TODAY...MAY BE HEAVY ENOUGH TO CAUSE
ADDITIONAL FLOODING...OR WORSEN EXISTING FLOODING.

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS...SOUTH OF A LINE FROM ARCHER CITY
AND HENRIETTA TEXAS... TO WAURIKA... TO SULPHUR TO ADA AND CALVIN.
TO THE NORTHWEST...AN ENHANCED RISK EXTENDS ALONG A LINE FROM SEYMOUR
TEXAS...TO LAWTON OKLAHOMA...TO NORMAN...TO SHAWNEE. A SLIGHT
RISK THEN EXTENDS NORTHWEST TO A LINE FROM HOLLIS...TO CLINTON...
TO ALVA.

.TIMING...
STORMS WILL MOVE FROM WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA AT MIDDAY TO THE NORTHEAST ACROSS THE AREA DURING
THE AFTERNOON INTO THE EARLY EVENING HOURS.

.IMPACTS...
VERY STRONG DAMAGING WINDS...UP TO 80 MPH...WILL ACCOMPANY THE
STRONGEST STORMS AS THEY SURGE NORTHEAST ACROSS THE REGION THIS
AFTERNOON AND EVENING. SOME ADDITIONAL FLOODING IS ALSO
POSSIBLE...AS A RESULT OF AN HOUR OR TWO OF HEAVY RAINFALL. VERY
LARGE HAIL WILL BE A SECONDARY THREAT...ALONG WITH TORNADOES.

.DISCUSSION...
MODERATE TO STRONG INSTABILITY...AND LOTS OF MOISTURE...WILL
BE IN PLACE OVER OKLAHOMA AND NORTH TEXAS TODAY. A STRONG UPPER-
LEVEL WAVE WILL MOVE NORTHEAST ACROSS OKLAHOMA THIS AFTERNOON AND
EVENING...PROVIDING SUPPORT FOR A COMPLEX OF THUNDERSTORMS. BOW
STRUCTURES...CAPABLE OF PARTICULARLY STRONG WINDS...ARE EXPECTED
WITHIN THIS STORM COMPLEX.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS FROM LATE THIS MORNING THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH NEXT
WEEKEND. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY...AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

CMS/30

In the hours before

Local storm report, May 25, 1:40 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
140 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     6 SE HENRIETTA          33.76N 98.12W
05/25/2015                   CLAY               TX   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED. EST 75 MPH GUSTS.

&&

MAUSTIN
Special weather statement, May 25, 1:57 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CDT MON MAY 25 2015

OKZ016>018-022>024-027-028-038>040-044-045-251945-
COMANCHE OK-CANADIAN OK-CADDO OK-COTTON OK-GRADY OK-CUSTER OK-
BLAINE OK-KINGFISHER OK-MCCLAIN OK-WASHITA OK-JEFFERSON OK-
STEPHENS OK-GARVIN OK-
157 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...CANADIAN...
CADDO...NORTHEASTERN COTTON...GRADY...SOUTHEASTERN CUSTER...SOUTHERN
BLAINE...SOUTHWESTERN KINGFISHER...SOUTHWESTERN MCCLAIN...
NORTHEASTERN WASHITA...NORTHWESTERN JEFFERSON...STEPHENS AND
NORTHWESTERN GARVIN COUNTIES UNTIL 245 PM CDT...

AT 155 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF HYDRO TO 4 MILES SOUTHEAST OF ALBERT TO 4 MILES
SOUTHWEST OF STERLING TO NEAR TEMPLE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...EL RENO...CHICKASHA...WEATHERFORD...ANADARKO...
MARLOW...WALTERS...MUSTANG...TUTTLE...HINTON...LINDSAY...ELGIN...
CARNEGIE...COMANCHE...UNION CITY...MINCO...APACHE...GEARY AND
GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3582 9798 3542 9778 3494 9763 3431 9760
      3422 9844 3449 9849 3506 9859 3556 9869
TIME...MOT...LOC 1855Z 241DEG 33KT 3554 9852 3518 9836 3469 9820 3428
9821

AUSTIN
Local storm report, May 25, 2:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
238 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     1 N COMANCHE            34.38N 97.97W
05/25/2015  M60 MPH          STEPHENS           OK   AMATEUR RADIO

&&

MDAY
Local storm report, May 25, 2:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TORNADO          2 S COLBERT             33.83N 96.50W
05/25/2015                   BRYAN              OK   AMATEUR RADIO

            TORNADO NEAR HIGHWAY 75.

&&

MDAY
Special weather statement, May 25, 2:49 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT MON MAY 25 2015

OKZ018-023>025-027>029-038>040-252030-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-CADDO OK-MCCLAIN OK-
CLEVELAND OK-KINGFISHER OK-GARVIN OK-STEPHENS OK-
249 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHEASTERN COMANCHE...CANADIAN...GRADY...EASTERN CADDO...WESTERN
MCCLAIN...NORTHWESTERN CLEVELAND...SOUTH CENTRAL KINGFISHER...
NORTHWESTERN GARVIN AND NORTH CENTRAL STEPHENS COUNTIES UNTIL 330 PM
CDT...

AT 247 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTH OF CALUMET TO NEAR AMBER TO 4 MILES SOUTHEAST OF RUSH
SPRINGS...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...WESTERN NORMAN...MOORE...EL RENO...
CHICKASHA...NEWCASTLE...BLANCHARD...ANADARKO...MARLOW...YUKON...
BETHANY...MUSTANG...WARR ACRES...TUTTLE...PIEDMONT...HINTON...
LINDSAY...GOLDSBY...UNION CITY AND MINCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3583 9783 3534 9746 3484 9746 3463 9802
      3498 9818 3546 9842
TIME...MOT...LOC 1947Z 237DEG 20KT 3551 9813 3514 9786 3474 9791

AUSTIN
Local storm report, May 25, 2:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     7 NW VELMA              34.53N 97.75W
05/25/2015  M62 MPH          STEPHENS           OK   MESONET

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:49 PM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble12 hr
May 24, 9:53 PM CDTRiver Flood WarningOUNLogan33 hr
May 25, 11:30 AM CDTSpecial Weather StatementOUNJackson30 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
May 25, 12:24 PM CDTSpecial Weather StatementOUNKiowa36 min
May 25, 12:50 PM CDTSpecial Weather StatementOUNTillman25 min
May 25, 12:52 PM CDTSpecial Weather StatementOUNCaddo23 min
May 25, 1:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman46 min
May 25, 1:16 PM CDTSpecial Weather StatementOUNKiowa29 min
May 25, 1:20 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Kiowa, Tillman, Washita115 min
May 25, 1:23 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Tillman3 hr
May 25, 1:32 PM CDTSpecial Weather StatementOUNLove28 min
May 25, 1:57 PM CDTSpecial Weather StatementOUNCaddo, Canadian, Comanche, Cotton, Grady, Stephens48 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray and 1 more47 min
May 25, 2:15 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall30 min
May 25, 2:31 PM CDTTornado Warning Tornado observedOUNBryan29 min
May 25, 2:40 PM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall4 hr
May 25, 2:45 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Cotton, Garvin and 9 more45 min
May 25, 2:49 PM CDTSpecial Weather StatementOUNCanadian, Grady41 min
May 25, 3:24 PM CDTTornado WarningOUNAtoka36 min
May 25, 3:28 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Cleveland, Coal, Garvin, Hughes and 6 more47 min
May 25, 3:29 PM CDTSpecial Weather StatementOUNCleveland, Kingfisher, Logan, McClain, Oklahoma, Pottawatomie46 min
May 25, 3:32 PM CDTTornado WarningOUNAtoka, Bryan10 min
May 25, 3:41 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 25, 3:45 PM CDTTornado WarningOUNAtoka, Coal30 min
May 25, 3:47 PM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, Hughes, Johnston, McClain and 4 more3 hr
May 25, 3:56 PM CDTTornado WarningOUNAtoka34 min
May 25, 4:09 PM CDTSevere Thunderstorm WarningOUNCleveland, Coal, Hughes, McClain, Pontotoc, Pottawatomie and 1 more51 min
May 25, 4:14 PM CDTTornado WarningOUNAtoka31 min
May 25, 4:49 PM CDTSpecial Weather StatementOUNGrant41 min
May 25, 5:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 25, 6:42 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more12 hr
May 25, 6:44 PM CDTSpecial Weather StatementOUNAlfalfa46 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.